# SDR JJBA20221215012

- Difficulty date: November 23, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 45,994 hours, 29,376 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Part number: 14526233403
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT OVERHEAD PANEL IS CRACKED AND HAS HDW ATTACH HOLES DAMAGED. REMOVED AND INSTALLED CAPT OVERHEAD PANEL
